Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 63, NWS New York, NY

June 4, 2016

NWS New York, NY issued this small craft advisory at Jun 4, 2016, 4:34 PM EDT. It took effect at Jun 5, 2016, 4:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2016, 4:34 PM EDT (20:34 UTC)
In effect from
Jun 5, 2016, 4:00 PM EDT
Expired
Jun 6, 2016, 12:31 AM EDT
In force
9 hr
Issued by
NWS New York, NY

The text

As transmitted.

898 
WHUS71 KOKX 042034 CCA
MWWOKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
434 PM EDT SAT JUN 4 2016

...ROUGH CONDITIONS FOR LATE SUNDAY AND SUNDAY NIGHT...

ANZ350-353-355-051000-
/O.NEW.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
434 PM EDT SAT JUN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 6 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO 6 AM EDT
MONDAY.

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
355 
WHUS71 KOKX 050046
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
846 PM EDT SAT JUN 4 2016

...DENSE FOG OVER THE EASTERN WATERS TONIGHT...
...ROUGH CONDITIONS FOR LATE SUNDAY AND SUNDAY NIGHT...

ANZ350-050900-
/O.NEW.KOKX.MF.Y.0009.160605T0046Z-160605T1300Z/
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
846 PM EDT SAT JUN 4 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY.

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

* VISIBILITY...BELOW 1 NAUTICAL MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ330-340-050900-
/O.NEW.KOKX.MF.Y.0009.160605T0046Z-160605T1300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
846 PM EDT SAT JUN 4 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY.

* VISIBILITY...BELOW 1 NAUTICAL MILE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

ANZ353-355-050900-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
846 PM EDT SAT JUN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
746 
WHUS71 KOKX 050801
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
401 AM EDT SUN JUN 5 2016

...DENSE FOG OVER THE EASTERN WATERS INTO THIS MORNING...
...ROUGH CONDITIONS ON THE OCEAN WATERS LATE THIS AFTERNOON
THROUGH MONDAY...

ANZ350-051615-
/O.CON.KOKX.MF.Y.0009.000000T0000Z-160605T1300Z/
/O.EXT.KOKX.SC.Y.0063.160605T2000Z-160606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
401 AM EDT SUN JUN 5 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM EDT MONDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

* VISIBILITY...1 NAUTICAL MILE OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-051615-
/O.EXT.KOKX.SC.Y.0063.160605T2000Z-160606T2200Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
401 AM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-051300-
/O.CON.KOKX.MF.Y.0009.000000T0000Z-160605T1300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
401 AM EDT SUN JUN 5 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* VISIBILITY...1 NAUTICAL MILE OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-051615-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
401 AM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
203 
WHUS71 KOKX 051017
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
617 AM EDT SUN JUN 5 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS LATE THIS AFTERNOON
THROUGH MONDAY...

ANZ350-052015-
/O.CAN.KOKX.MF.Y.0009.000000T0000Z-160605T1300Z/
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
617 AM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 PM EDT MONDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY.

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-051130-
/O.CAN.KOKX.MF.Y.0009.000000T0000Z-160605T1300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
617 AM EDT SUN JUN 5 2016

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY.

PATCHY FOG WILL CONTINUE THIS MORNING. HOWEVER...DENSE FOG IS NO
LONGER EXPECTED.

$$

ANZ355-052015-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
617 AM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-052015-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T2200Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
617 AM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 PM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
236 
WHUS71 KOKX 051501
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1101 AM EDT SUN JUN 5 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS LATE THIS AFTERNOON
THROUGH MONDAY...

ANZ355-052315-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1101 AM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-052315-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1101 AM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 PM EDT MONDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
967 
WHUS71 KOKX 051805
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
205 PM EDT SUN JUN 5 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH MONDAY...

ANZ355-061000-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
205 PM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-061000-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
205 PM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
461 
WHUS71 KOKX 051931
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
331 PM EDT SUN JUN 5 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH MONDAY...

ANZ355-060930-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
331 PM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT...BECOMING SOUTHWEST LATE TONIGHT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-060930-
/O.CON.KOKX.SC.Y.0063.160605T2000Z-160606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
331 PM EDT SUN JUN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT...BECOMING SOUTHWEST LATE TONIGHT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
552 
WHUS71 KOKX 060431
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1231 AM EDT MON JUN 6 2016

ANZ355-060545-
/O.CAN.KOKX.SC.Y.0063.000000T0000Z-160606T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1231 AM EDT MON JUN 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS...THEREFORE
THE ADVISORY HAS BEEN CANCELLED.

$$

ANZ350-353-060545-
/O.CAN.KOKX.SC.Y.0063.000000T0000Z-160606T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1231 AM EDT MON JUN 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS...THEREFORE
THE ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 4:31 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 4, 4:31 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service New York NY
431 PM EDT SAT JUN 4 2016

.SYNOPSIS...
Low pressure tracks across the Great Lakes tonight and Sunday,
then into eastern Canada Monday. A warm front moves through Sunday
afternoon, followed by a cold front Sunday night. Low pressure will
remain over eastern Canada and the northeast Monday through
Wednesday. High pressure builds in for Wednesday night through
Friday. A warm front approaches next Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Low pressure moves through the Great Lakes region. This will send a
warm front our way, but the front will remain to our south by
daybreak. Lift ahead of the front will be stronger generally over
the NW half of the CWA, where showers will be more likely. Still
have at least chc pops for other areas. CAPEs this evening are high
enough to warrant a chance of a tstm, but for the overnight hours
more stability works against tstms. Still not out of the question
for a rumble of thunder for the late night hours, but will keep the
mention of it out of the grids for now.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
850 mb jet enters from the south and helps push the warm front
through at least the SW half of the CWA as a potential triple point
low heads into central NY state. Theta-e ridging with PWATs
increasing to around 2 inches plus strengthening isentropic and
jet lift will enhance rainfall with locally heavy downpours
possible.

Another concern will be the chance of strong to possibly severe
thunderstorms. Directional and speed shear both increase along the
warm front, and because of the timing at which the frontal passage
is progged to occur, MUCAPEs will have some time to increase. This
timing is still somewhat uncertain, but models generally agree upon
at some point in the afternoon. Anywhere that gets into the warm
sector loses directional shear and low level helicity, but then gets
an increase in CAPEs. So with all of this considered, strong wind
gusts and small hail (wet bulb zero and freezing heights on the high
side) could accompany thunderstorms.

Shear gets enhanced again in the evening with an upper trough, mid
level shortwave and the potential triple point low all shifting
closer to us from the west. This will sustain the strong to severe
thunderstorm threat during the evening. Will also have to watch for
the potential of a squall line pushing in from the west early in the
evening if partial afternoon clearing occurs over there. Instability
would then increase and interact with the shear associated with the
aforementioned features at the surface and aloft.

Regarding the flash flooding potential...although PWATs will be
high, storm cell motion won't be slow and training potential is not
high in this setup. But as usual with high moisture and
thunderstorms, at least localized flash flooding will be possible.
Overall better chances would be during the afternoon and evening
hours.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
An upper trough and closed low will remain across eastern Canada and
into the northeastern states Monday through Wednesday with
shortwaves rotating through. The low will be nearly stacked as an
accompanying surface low also remains in eastern Canada. The weakest
of the shortwaves will be Monday with weak lift available. Showers
will be mainly diurnal and across the inland areas with weak surface
convergence. Tuesday another wave moves through with better lift and
mixed layer cape and instability, so will mention slight chances for
thunder. Again best chances will be afternoon and evening with
daytime heating. A strong wave moves through Wednesday, however,
heights will be slowly rising and instability will be not as good as
Tuesday, so will have lower pops and only showers. There is some
inherit uncertainty with the timing and placement of the
shortwaves. So, average confidence in the forecast at this time.
With cyclonic flow and cooler air moving in for Tuesday into early
Thursday, lowered high temperatures. Warmer air returns for Friday
and Saturday as high pressure builds and an upper ridge moves
into the area Friday. The ridge weakens Saturday and low pressure
moves into the Great Lakes region and a weak warm front approaches,
so will hint at a chance of showers with slight chance pops at
this time.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A warm front will develop to the south of the region tonight, and
pass to the north of the area Sunday afternoon.

VFR into this evening, then MVFR or lower develops tonight. The best
chances for fog and VLIFR exist from KISP to KGON.

A few showers and possibly a thunderstorm expected this evening,
mainly west of the Hudson River. They may drift near to KEWR,
KTEB, and KSWF, so have VCSH mentioned for now. Late tonight into
Sunday morning, rain develops in advance of the warm front. There
is a chance there could be some drizzle as well. A heavier shower
or storm cannot be ruled out in the morning.

More widespread showers and storms likely in the afternoon.
Prob30 for thunderstorms for now as there is uncertainty with timing
and location.

South winds today back to the SE tonight through Sunday.

.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.Rest of Sun...Mainly IFR with tstms likely in the late aftn and
eve,then becoming VFR. SE winds becoming W overnight.
.Mon-Thu...VFR.

&&

.MARINE...
Relatively tranquil conditions on all waters through tonight outside
of any isolated thunderstorms that don't fall apart before reaching
the waters. With low pressure moving through the Great Lakes and an
approaching warm front on Sunday, SE winds increase during the day
with a tightening pressure gradient. SCA conds, both winds and
seas, are expected to develop late in the afternoon and last into
the night. Have therefore issued an advisory.

Small craft seas on the ocean waters will likely be ongoing as a
strong southwest flow slowly diminishes with low pressure remaining
in eastern Canada. During Sunday night seas are expected to fall
below small craft levels. Tranquil conditions are expected Tuesday
into early Wednesday as low pressure remains to the north. Later
Wednesday the low drifts east and high pressure begins to build to
the west of the waters. The surface pressure gradient force and
winds will increase Wednesday afternoon and remain into Thursday.
Gusts to near small craft levels will be possible across all the
forecast waters Wednesday into Thursday. Also, seas on the ocean
build up to small craft levels Wednesday afternoon and remain
into Thursday.

&&

.HYDROLOGY...
No widespread significant rainfall is expected into this evening.

A widespread 1 to 2 inch rainfall with isolated higher amounts is
expected late tonight through Sunday night. There is the potential
for areas of heavy rain...particularly Sunday afternoon and evening,
and locally higher rainfall totals are possible, maybe 2 to 3
inches. Flash flooding of urban, low lying, and poor drainage areas
is possible, but not expected to be widespread at this time.

Scattered showers and thunderstorms Tuesday afternoon may produce a
tenth or two of rainfall. Scattered showers are possible Wednesday
with no significant precipitation. Then dry the remainder of the
work week.

&&

.TIDES/COASTAL FLOODING...
Astronomical tide heights are running very high due to a new moon.
Tides are actually high enough to put some areas along the Long
Island south shore back bays into minor flood with tonight's high
tide cycle. Only about 1/2 ft departures are needed for minor
flooding across the lower NY Harbor region. Will maintain a coastal
flood advisory for the south shore back bays area, and a statement
for the lower NY Harbor region.

With stronger winds Sunday night, any coastal flooding could
be more widespread, but mainly reaching or exceeding minor
thresholds. Local Moderate flooding is possible however, and more
likely to occur along the south shore back bays of Nassau county.
As such, additional statements, or advisories may be needed.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Coastal Flood Advisory until 10 PM EDT this evening for NYZ075-
     178-179.
NJ...None.
MARINE...Small Craft Advisory from 4 PM Sunday to 6 AM EDT Monday for
     ANZ350-353-355.

&&

SYNOPSIS...JC/MET
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...MET
AVIATION...JMC/DS
MARINE...JC/MET
HYDROLOGY...JC/MET
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 4, 4:08 AM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
408 AM EDT SAT JUN 4 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078>081-176-177-050900-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-
408 AM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS AND FLASH
FLOODING ON SUNDAY...MAINLY IN THE AFTERNOON AND EVENING.

SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN WITH MAXIMUM
HOURLY RAINFALL RATES APPROACHING 1 INCH PER HOUR. IF THESE
HEAVIER SHOWERS AND THUNDERSTORMS MOVE OVER THE SAME LOCATIONS...
FLASH FLOODING OF URBAN...LOW LYING...AND POOR DRAINAGE AREAS
WOULD BE POSSIBLE.

A FEW THUNDERSTORMS COULD ALSO BECOME SEVERE...WITH DAMAGING WIND
GUSTS OF AT LEAST 58 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-178-179-050900-
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
408 AM EDT SAT JUN 4 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS AND FLASH
FLOODING ON SUNDAY...MAINLY IN THE AFTERNOON AND EVENING.

SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN WITH MAXIMUM
HOURLY RAINFALL RATES APPROACHING 1 INCH PER HOUR. IF THESE
HEAVIER SHOWERS AND THUNDERSTORMS MOVE OVER THE SAME LOCATIONS...
FLASH FLOODING OF URBAN...LOW LYING...AND POOR DRAINAGE AREAS
WOULD BE POSSIBLE.

A FEW THUNDERSTORMS COULD ALSO BECOME SEVERE...WITH DAMAGING WIND
GUSTS OF AT LEAST 58 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-050900-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
408 AM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ON
SUNDAY...MAINLY IN THE AFTERNOON AND EVENING. SOME THUNDERSTORMS
COULD BECOME STRONG TO SEVERE WITH WIND GUSTS OF AT LEAST 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jun 4, 4:25 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
425 PM EDT SAT JUN 4 2016

NJZ002-103-042115-
WESTERN BERGEN-WESTERN PASSAIC-
425 PM EDT SAT JUN 4 2016

...HEAVY SHOWER OVER WESTERN PASSAIC COUNTY...

AS OF 420 PM...DOPPLER RADAR HAS DETECTED A HEAVY SHOWER OVER
WESTERN PASSAIC COUNTY THAT WAS NEARLY STATIONARY. THIS SHOWER IS
CAPABLE OF PRODUCING RAINFALL RATES OF UP TO AN INCH PER HOUR. THIS
COULD LEAD TO SOME PONDING OF ROADWAYS.

LAT...LON 4116 7441 4119 7438 4115 7424 4109 7410
      4097 7413 4101 7424 4101 7427 4106 7445
TIME...MOT...LOC 2019Z 279DEG 16KT 4110 7432

JP

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:04 AM EDTCoastal Flood StatementOKXRichmond18 hr
Jun 4, 4:04 AM EDTCoastal Flood AdvisoryOKXKings, Nassau, Queens18 hr
Jun 4, 7:55 PM EDTSpecial Weather StatementOKXNew York20 min
Jun 4, 4:25 PM EDTSpecial Weather StatementOKXPassaic50 min
Jun 4, 5:29 PM EDTSpecial Weather StatementOKXBergen31 min

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.